Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on birth control (Tri Cyclen Lo) for almost a month now (yes I have sex)...I'm on the second day of placebos, meaning I should have my period? I haven't gotten my period but have have slightly brown discharge or spotting. In November I was a week late and in December I was 17 days late. I figured that birth control would make it come when its suppose to, regulate my periods, as the past few months they have gone from very regular to late and even later. Last year I was on the same birth control for 3 months and nothing like this happened, I got my period when I was suppose. Wondering what to do.

Loading...

well It depends how long it takes for the hormones in the pill to wear off and a withdrawal bleed to occur. when I have my pill free week, I have my period on the third day of placebos, because the pill is in my system for 3 days, so it takes 3 days for the hormones to wear off and cause a withdrawal bleed.

when you first start taking the pill you are liable to have irregular or skipped bleeds.
Reply

Loading...